# SDR AALA201801109007

- Difficulty date: January 8, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 45,907 hours, 29,558 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Location: Lt Elevator
- Part time: 45,920 hours, 29,564 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR TOP SKIN HAS INDICATION OF WATER INGRESS, 1.250 DIAMETER, 19 INCHES FROM TRAILING EDGE, 26 INCHES FROM INBAORD END. REMOVED DAMAGE, INSTALLED A NEW CORE AND LAY-UP REPAIR PLIES IAW SRM 55-21-11-300-007.
